# SDR REXA2020012850059

- Difficulty date: January 15, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670323101
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON IMPACT ANGLE, UPPER/LOWER DIAPHRAGM, UPPER/LOWER AFT ANGLE AND PLATE OF FWD WATER WASTE SERVICE PANEL. (SM)(FUS)(TCI 100-16).                                                    
"CORROSION WAS REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01 AND REWORKED AREAS ON UPPER/LOWER DIAPHRAGM, UPPER/LOWER AFT ANGLE AND PLATE OF FWD WATER WASTE SERVICE PANEL WERE MEASURED WITH THE FOLLOWING DIMENSIONS: UPPER/LOWER DIAPHRAGM, OT=0.080"" MRT= 0.078"" MAX DEPTH= 0.002"", UPPER/LOWER AFT ANGLE: OT=0.063"" MRT= 0.061"" MAX DEPTH= 0.002"" AND PLATE : OT=0.157"" RT= 0.155"" MAX DEPTH= 0.002"" THEREFORE IT'S WITHIN LIMITS PER CRJ-900 SRM 53-00-00-101001A01 AND IMPACT ANGLE WAS REPLACED FOR A NEW ONE PER SRM 51-42-06-001-001-A01. LEVEL CORROSION 1
